# SDR 000181

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N373
- Make and model: Emb EMB-145
- Aircraft time: 1,412 hours, 1,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK DOES NOT WORK.  NR 1 PACK ON MEL.  PERFORMED OPERATIONAL CHECK ON PACK 2 SYSTEM OPS CHECKS GOOD NO GROUND.  NO EICAS OR CMC MESSAGES.  PRESSURIZATION FUNCTIONS NORMALLY AUTO AND MANUAL.
